# SDR SIMA20140319001

- Difficulty date: March 19, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 10,317 hours, 6,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Part number: P2070009520
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLIGHT ATTENDANT`S EMERGENCY FLASH-LIGHT NOT CHARGING.  R & R FLASHLIGHT CHARGER IAW MM 25-61-00.
